| Model Number |
MX4810 |
| Medical Device Problem Codes |
Break (1069); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Unit(1 and 2) returned without bulb assembly.Unit has yellow tinge on the bag material with scratches along with writing on black marker at the top of the bag.The reported complaint can not be confirmed due to unit had a bulb assembly attached and appears to function as required with the gauge indicator needle moving up when pressure applied and returning to zero with zero pressure applied.The root cause of the reported issue was unable to be confirm.The bulb assembly came apart as noted in complaint without bulb assembly being returned and age of supplied unit as lot appears top be made in 1998.The root cause for the tubing bond pulling out is undetermined as only one units returned had the entire components for review.The tubing and luer are solvent bonded together and will break loose with enough supplied force.No information is provided to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
Event or Problem Description
It was reported that the inflating bulb was breaking off the stop and cannot put it back on which caused the bag to leak.No patient injury was reported.